Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 181–182 (Mi zvmmf1938)  

This article is cited in 7 scientific papers (total in 7 papers)

On simultaneous reduction of a pair of oblique projectors to block triangular form

Kh. D. Ikramov

Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 173–174

Bibliographic databases:
UDC: 519.613
MSC: 15A21
Received: 06.08.1996

Citation: Kh. D. Ikramov, “On simultaneous reduction of a pair of oblique projectors to block triangular form”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 181–182; Comput. Math. Math. Phys., 38:2 (1998), 173–174

Citation in format AMSBIB
\Bibitem{Ikr98}
\by Kh.~D.~Ikramov
\paper On simultaneous reduction of a pair of oblique projectors to block triangular form
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 181--182
\mathnet{http://mi.mathnet.ru/zvmmf1938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609084}
\zmath{https://zbmath.org/?q=an:0949.15015}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 173--174


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1938
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. D. Ikramov, “The canonical form as a tool for proving the properties of projectors”, Comput. Math. Math. Phys., 40:9 (2000), 1233–1238  mathnet  mathscinet  zmath
    2. Kh. D. Ikramov, “On a quasidiagonalizability criterion for real matrices”, Comput. Math. Math. Phys., 40:1 (2000), 4–17  mathnet  mathscinet  zmath
    3. Kh. D. Ikramov, “Canonical forms of projectors with respect to unitary similarity and their applications”, Comput. Math. Math. Phys., 44:9 (2004), 1456–1461  mathnet  mathscinet  zmath
    4. B. Z. Shavarovskii, “On the Similarity of Matrices of Even Order”, Math. Notes, 81:3 (2007), 392–407  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Kh. D. Ikramov, “Simultaneous reduction to block triangular form and theorems on pairs of complex idempotents”, Comput. Math. Math. Phys., 51:6 (2011), 915–918  mathnet  crossref  mathscinet  isi
    6. A. M. Vetoshkin, “Property of polynomials in two projectors”, Comput. Math. Math. Phys., 55:2 (2015), 179–182  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. A. M. Vetoshkin, “Vsegda nevyrozhdennye mnogochleny ot dvukh proektorov”, Chebyshevskii sb., 18:1 (2017), 44–64  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:179
    Full text:79
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021